Repositorio de producción científica de la Universidad de Sevilla

Positive solutions for some indefinite nonlinear eigenvalue elliptic problems with Robin boundary conditions

Opened Access Positive solutions for some indefinite nonlinear eigenvalue elliptic problems with Robin boundary conditions

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ramos Quoirín, Humberto
Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2015-02
Publicado en: Nonlinear Analysis: Theory, Methods & Applications, 114, 74-86.
Tipo de documento: Artículo
Resumen: We consider a nonlinear eigenvalue problem with indefinite weight under Robin boundary condition. We prove the existence and multiplicity of positive solutions. To this end, we carry out a detailed study of some linear eigenvalues problems and we use mainly bifurcation and sub-supersolution methods.
Cita: Ramos Quoirín, H. y Suárez Fernández, A. (2015). Positive solutions for some indefinite nonlinear eigenvalue elliptic problems with Robin boundary conditions. Nonlinear Analysis: Theory, Methods & Applications, 114, 74-86.
Tamaño: 336.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43157

DOI: http://dx.doi.org/10.1016/j.na.2014.11.005

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones